This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
Ok, if you have mucus, this is an indication of radiation damage to the colon. Nothing will stop the mucus except time to grow out of it. Supposedly, the colon/rectum will replace the damaged cells over time. My mucus is much less that when it started (2.5 yrs). As for fiber, it did not help initially, I am using it now and it seems to help. My theory is that when material (blood/mucus/fecal) touches the damaged area, you have UTT's, not eating is about the only thing thing that reduces the UTT's. I also have UTT's with just a thumb nail size discharge, even now taking fiber. Imodium just adds some other upset to your system, especially if your discharge is NOT watery. If imodium or fiber helps you now then perhaps good news, you are not as bad off as you could be.
So, since everyone is different, you sorta need to try the suggestions on your own.
Again, please get help with the lost feelings, they will just get worse.
Hamakua Coast, I love it,